# SDR AALA20151214006

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 2,418 hours, 459 cycles
- System (JASC): 2540 · Lavatories
- Part: Circuit Board
- Condition: Burned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LAVATORY 3F1RC HAD AN ELEC BURNING SMELL, NO SMOKE VISIBLE.  FLIGHT ATTENDANT TURNED ELEC DRAIN SWITCH TO OFF & SMELL DISSIPATED.  FOUND THE LAVATORY 3F1RC GWIV PC BOARD BURNT.  R & R GWIV IAW AMM 38-31-11.  OPERATIONAL & LEAK CHECKED GOOD.
